# SDR ASAA0410688

- Difficulty date: November 29, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - LUMINESCENT FLOOR TRACK STRIP DAMAGED BY AFT COAT CLOSET.  APPROX 24 INCH SECTION.  REPLACED STRIP SECTION.  (M)
